# SDR SWAA010604

- Difficulty date: February 28, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 50,745 hours, 50,895 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6573714
- Condition: Cracked
- Location: Lt Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND 2 SKIN CRACKS AT NR 1 L/E SLAT FASTENER HOLES.  REPAIRED SLAT PER SRM.
